# SDR KCSA071194

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 79,293 hours, 22,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 990 ABOVE NR 2 RAM AIR INLET DUCT, LOWER SIDE OF CENTER WING TANK HAS AREA OF CORROSION AT LBL 82.
